# SDR ABXA20241214256

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,564 hours, 24,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PARKING BRAKE EICAS MSG ILLUMINATED AND PARKING BRAKE ILLUMINATED AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX  PERFORMED OPS CHECK OF THE PARKING BRAKE SYSTEM ,UNABLE TO DUPLICATE .OPS CHECK GOOD IAW AMM 32-44-00. AND RETURNED AC TO SERVICE
